# SDR 03140705

- Difficulty date: May 20, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N705BR
- Make and model: Cndair CL600*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENACE INSPECTION, FORWARD OVERHEAD EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED EMERGENCY LIGHT, AN OPERATIONAL CHECKED SATISFACTORY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
